# SDR ASAA2021031734313

- Difficulty date: March 17, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 47,745 hours, 14,245 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010260
- Part serial: DE182850K
- Condition: Worn
- Location: Nr 2 Eng Fan
- Part time: 41,030 hours, 19,785 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 #2 ENG. FAN BLADE LUBE, #17 FAN BLADE MISSING CU-NI-IN COATING BEYOND LIMITS. GROUNDED - YES. REMOVED AND REPLACED BLADE #17 AND ITS PAIR #5 ON #2 ENG. REF. T/C 78472010.
